# SDR GTIA2019081034546

- Difficulty date: August 10, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 16,500 hours, 7,407 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT REPORTED BY F/A, SUPP PROC. FOR FUME EVENT WAS FOLLOWED. PACK #2 SELECTED OFF, FUMES DISSIPATED. NO FURTHER ACTION TAKEN. -PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-831-A. PERFORMED OPS CHECK OF APU W/ PACK 1 & 2. PLACED PACK 2 ON DMI PRECAUTIONARY.
